# SDR 99FDEA00017

- Difficulty date: January 18, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N116FE
- Make and model: Boeing 727-25C
- Aircraft serial: 19298
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Part number: 6595600762
- Condition: Corroded
- Location: Bs 870
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON REMOVAL OF CTR WING SECTION AFT BULKHEAD WEB FOUND VERTICAL FLANGE OF LWR 870 SPAR CHORD TO BE CORRODED FROM LBL 60-RBL 35.
